Dadun/></a>
				</td>
				<td class= Dadun
   (New user)
Help  | Contact  |  Castellano English  
 

Dadun > Depósito Académico > Facultad de Ciencias > Departamento de Física y Matemática Aplicada > DA - Ciencias - Física - Artículos de Revista >

Comparison of data from Bénard-Marangoni convection in a square container with a model based on symmetry arguments
Authors: Mindlin, G.B. (G.B.)
Ondarçuhu, T. (T.)
Mancini, H.L. (Héctor Luis)
Perez-Garcia, C. (C.)
Garcimartin, A. (Ángel)
Issue Date: Apr-1994
Publisher: World Scientific
Citation: International Journal of Bifurcation and Chaos, vol. 4, N 5, 1121-1133
Permanent link: http://hdl.handle.net/10171/2530
Appears in Collections:DA - Ciencias - Física - Artículos de Revista

Files in This Item:
File:  1994_IJBC.pdf
Description: 
Size:  867,28 kB
Format:  Adobe PDF
 View / Open 

Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.